# SDR COMA0210019

- Difficulty date: May 8, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 24,510 hours, 25,637 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21585
- Part serial: 0721
- Condition: Failed
- Location: L/H Mlg
- Part time: 26,630 hours, 29,444 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5042 ANTI-SKID WARNING DURING T/O ROLL.REPLACED THE L/H INBD BRAKE ASSY.
